ISSN : 2319-7323




INTERNATIONAL JOURNAL OF COMPUTER SCIENCE ENGINEERING


Open Access

ABSTRACT

Title : Distributed Routing Scheme in Multichannel Multi-hop Wireless Networks
Authors : Mehdi Golestanian, Reza Ghazizadeh, Mohammadreza Azimi
Keywords : Accessibility, Routing, Multi-channel networks, WMN.
Issue Date : November 2013
Abstract : In this paper, we propose a new distributed routing protocol designed for multi-channel wireless networks. The proposed routing method consists of two major parts, relay and sub-channel assignment to find the largest spectral efficiency, and relay selection in each hop, using a probability base scheme. The PBS improves the accessibility by reducing the number of hops and traversed distance in the path reaching to destination. Simulation results show proposed scheme reduces the delay of packet transmission and selects the shortest path to destination with the largest spectral efficiency.
Page(s) : 319-327
ISSN : 2319-7323
Source : Vol. 2, No.6